# SDR SWIA202055024

- Difficulty date: November 3, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fork
- Part number: 272007
- Condition: Corroded
- Location: Lt Aileron Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON INBOARD AND OUTBOARD PCU FORK ENDS ARE CORRODED.  C-CHECK RO 12/30/2020.  REPLACED THE LT AILERON INBOARD AND OUTBOARD PCU FORK ENDS, IAW CRJ 200 AMM.  REFERENCE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
